Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Dermatological Medicine
Volume 2017, Article ID 3418204, 4 pages
https://doi.org/10.1155/2017/3418204
Case Report

Pravastatin-Induced Eczematous Eruption Mimicking Psoriasis

1Department of Cardiothoracic Surgery, Stanford University School of Medicine, Stanford, CA, USA
2Columbia University College of Physicians and Surgeons, New York City, NY, USA
3Dermatology Service, James J. Peters VA Medical Center, Bronx, NY, USA
4Department of Dermatology, Columbia University College of Physicians and Surgeons, New York City, NY, USA

Correspondence should be addressed to Ali N. Dana; vog.av@anad.ila

Received 15 June 2017; Accepted 3 July 2017; Published 31 July 2017

Academic Editor: Jacek Cezary Szepietowski

Copyright © 2017 Michael P. Salna et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Michael P. Salna, Hannah M. Singer, and Ali N. Dana, “Pravastatin-Induced Eczematous Eruption Mimicking Psoriasis,” Case Reports in Dermatological Medicine, vol. 2017, Article ID 3418204, 4 pages, 2017. https://doi.org/10.1155/2017/3418204.